Jump to content

Sponsored Ads



  • Advertisemnt

  • 14 Questions about VA Disability Compensation Benefits Claims

    questions-001@3x.png

    When a Veteran starts considering whether or not to file a VA Disability Claim, there are a lot of questions that he or she tends to ask. Over the last 10 years, the following are the 14 most common basic questions I am asked about ...
    Continue Reading
     
  • Advertisemnt

  • Most Common VA Disabilities Claimed for Compensation:   

    tinnitus-005.pngptsd-005.pnglumbosacral-005.pngscars-005.pnglimitation-flexion-knee-005.pngdiabetes-005.pnglimitation-motion-ankle-005.pngparalysis-005.pngdegenerative-arthitis-spine-005.pngtbi-traumatic-brain-injury-005.png

  • Advertisemnt

  • Advertisemnt

  • Ads

  • Can a 100 percent Disabled Veteran Work and Earn an Income?

    employment 2.jpeg

    You’ve just been rated 100% disabled by the Veterans Affairs. After the excitement of finally having the rating you deserve wears off, you start asking questions. One of the first questions that you might ask is this: It’s a legitimate question – rare is the Veteran that finds themselves sitting on the couch eating bon-bons … Continue reading

Sponsored Ads

  • Searches Community Forums, Blog and more

  • 0
teejay53

Dic And Medicare

Question

i was asked the following by my neighbor and i have searched the internet and i can't find an answer.

she receives dic and social security (drawing her husband's retirement) and has humana militiary prime insurance. she is 58 and disabled. she received her medicare card last week.

i would help with the following question:

will having medicare make her monthly dic benefit decrease or her tricare prime insurance either decrease or stop?

i thank you for your help.

have a happy new year!

:mellow:

Share this post


Link to post
Share on other sites

Recommended Posts

The relationship of Tricare to Medicare is found here:

http://www.tricare.mil/tfl/how_b.cfm

I know of no impact at all that Medicare, Tricare, or CHAMPVA could possibly make on a DIC benefit.

Edited by Berta

Share this post


Link to post
Share on other sites

Ad

will having medicare make her monthly dic benefit decrease or her tricare prime insurance either decrease or stop? As I understand things:

1. Having Medicare will not reduce your friend's DIC benefits.

2. Because she is now paying Medicare Part B premiums, her TriCare Prime premiums should stop and the current TriCare Prime will become TriCare Standard. She might note that the Medicare premium is far more expensive than TriCare Prime.

3. Medicare is now the primary payer and TriCare is the secondary payer.

There are discussions whether Part D is good or not. In the case of military retirees or survivors, I don't believe it is, particularly if there is a MTF close by.

i was asked the following by my neighbor and i have searched the internet and i can't find an answer.

she receives dic and social security (drawing her husband's retirement) and has humana militiary prime insurance. she is 58 and disabled. she received her medicare card last week.

i would help with the following question:

will having medicare make her monthly dic benefit decrease or her tricare prime insurance either decrease or stop?

i thank you for your help.

have a happy new year!

:mellow:

Share this post


Link to post
Share on other sites

i thank you very much for your help with this question. i will share this with my neighbor. h

ave a great new year!

:smile:

Share this post


Link to post
Share on other sites

If her income is low enough Medicare waives the Part B charge but you have to ask for them to do that

Share this post


Link to post
Share on other sites

i am not sure what she receives each month but i will tell her this as well.

thank you

:smile:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Ads

  • Ad

  • Latest News
  • Our picks

    • OK so I had pancreatectomy in 2003 due to an impacted goldstone 2/3 of my  Pancreas was removed I am type one diabetes with very large scars continued diarrhea stomach problems Constant back and shoulder pain I recently received a Nexus letter from my  endocrinologist related to my service in the gulf war.  Any suggestions or advice from anyone
    • I would like to meet other Hadit members who live in Michigan.  We have at least two major VA Hospitals (Battle Creek, Ann Arbor).  Or maybe you go to the the John Dingell in Detroit.  

      I like Ann Arbor.  I like the fact that most of the doctors there are also at the UM Hospital.  I don't like how uickly they seem to turn over though.  
      • 2 replies
    • Really?
      I am confused.  A few days ago I spoke to a person at a VARO who said if I die from something other than service-connected my husband gets zero, zilch, squat.  Hmmmmmm, it seems the rules change willy-nilly...I have been rated 100% P & T for over 10 years, MS is static, and I am 56 years of age.

      Can a fellow Veteran shed a light on this?

      Thank you.
      • 15 replies
    • Fund raising for HadIt.com
      The site is supported through ads and ad free subscriptions, we are also asking for any support you would like to send our way. You can give a $1 or more it all helps. Keep in mind though that it is NOT tax deductible and we are NOT a non profit. As the site grows so do the costs and ads and subscription do not always keep pace with the costs. Any help is appreciated, but not required.
      • 8 replies
    • Carol Ozanecki- Blue Water vet Advocate called me with this news:

      https://www.stripes.com/news/lawmakers-launch-new-effort-to-provide-agent-orange-coverage-for-blue-water-navy-vets-1.525395

      Also there is a article in Pop Culture she sent to me----mentionig Blue Water vets buy I felt it was too political to post here. You can google it if you want to read it.

       

       
      • 9 replies
×

Important Information

{terms] and Guidelines